# SDR DL72K980641

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412DA
- Make and model: Boeing 727232
- Aircraft serial: 21232
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65562313
- Condition: Cracked
- Location: R1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE BEAR STRAP AT THE R1 DOOR CUTOUT.  THE CRACK WAS LOCATED IN THE FWD, LWR CORNER OF THE CUTOUT AND PROPAGATED FROM THE EDGE OF THE PART DOWNWARD APPROX 1 INCH.  REPAIRED PER ERA 331529-14.
